| Model Number |
CCWTT3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, patient had blurry vision.The lens was exchanged with company same lens model and diopter after the initial implant procedure.The clinical reason for explant was iol complication.
Additional Manufacturer Narrative
Corrected information was provided in b.5.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information received stating that patient was not happy with the outcome of the surgery with the company toric iol.